# SDR 2004F00342

- Difficulty date: December 30, 2003
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG021BH
- Condition: Failed
- Location: Rt Fuel Flow
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AT FLIGHT LEVEL 350, JFK-POS - RIGHT ENGINE ROLLED BACK.  ALL PARAMETERS EXCEPT EPR, WHICH WENT HIGH AND EVENTUALLY DISAPPEARED.  PRESSURE TESTED P1 PROBE LINES, ACCOMPLISHED WIRING CONTINUITY CHECKS ON RIGHT ENGINE EEC TO EPR TRANSMITTER.  ALL CHECKED GOOD.  AIRCRAFT FERRIED POS TO MIA FOR FURTHER TROUBLESHOOTING ON 12/31/03.  TROUBLESHOOTING CONTINUED.  REMOVED AND REPLACED RIGHT EPR TRANSMITTER IAW BMM 71-00.  GROUND RUN CHECKED GOOD.  PERFORMED ACCEL/DECEL CHECK ON RIGHT ENGINE.  NO DISCREPANCY NOTED.  JFK - REPLACED RIGHT ENGINE FUEL FLOW GOVERNOR.  REMOVED AND REPLACED RIGHT FFG IAW BMM 73-21-01.  (M)  P9RA
